# SDR SWIA201439975

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 28,738 hours, 16,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE AT TOP OVERHEAD LIGHT AT ROW 18, LOWER LEFT, ROW18, AND FORWARD BOARDING DOOR OVERHEAD LIGHT.  R & R EMERGENCY LIGHT BATTERY ASSY NR 1 AND NR 2.  ALL EMERGENCY LIGHTS OPERATIVE CHECKS GOOD.
